# SDR SWIA2019101846547

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 39,313 hours, 25,075 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE AFT AFT WARNING MESSAGE.  COMPLETED QRH AND RETURNED TO FIELD.  FLIGHT ATTENDANTS AND PILOTS NOTICED FUMES BUT NO SMOKE IN CABIN (FLT#3210) CLOSED AFTER SOME INVESTIGATION, FOUND THE A #1 ENGINE COMPRESSOR WASH WAS COMPLETED THE PREVIOUS NIGHT PRIOR TO THE EVEN FLIGHT. FOLLOWED FIM PROCEDURE FOR ABNORMAL SMOKE/SMELL AFTER MAIN ENGINE COMPRESSOR WASH IAW FIM. COMPLIED WITH #1 ENGINE DRYING PROCEDURE PER AMM. ABNORMAL SMOKE/SMELL NO LONGER PRESENT.
